Jump to content

1 month off and vision problems? Eye floaters/blurred/sore eyes?


[Yo...]

Recommended Posts

Hi Buddies

 

I have read the Ashton manual and understand sore eyes/blurred vision can be a withdrawal side effect.

 

I wanted to ask if anyone has experienced this personally?

 

I am almost a month off clonazepam and my vision started going a little hazy about three weeks ago.

 

It is strange, I can still read/see the computer but have little floaters/clouds. They aren't colourful - just like see through? My eyes feel sore/dry at times - one more than the other.

 

I have seen an optometrist who checked my eye and said it all looked fine - I am going back tomorrow so they can dilate my pupils and have a more thorough look.

 

Obviously this may or may not be withdrawal related but would love some input if you had this? If so, did it get better over time?

 

I've also purchased some blue light glasses hoping it may help.  It seems to be worse when I am at the computer in a brightly lit room.

 

Thanks,

A

 

 

Link to comment
Share on other sites

Hi buddy,  now your talking a symptom I can relate to. I had floaters so bad and sticky eyes. But the worst was the pain and light sensitivity. I could not read , watch TV or drive at night . I was checked out with dilation and nothing . Sir your eyes are very healthy .

With no relief,  I had my wife's retina specialist take a look . Sir all is well . However he had some knowledge of benzo withdrawal and said yes this could be benzo related. I endured this for over 3 months . Hang in there buddy fear and doubt are our worst enemy.

God bless music60

Link to comment
Share on other sites

Thank you Music60!

I am glad I am not the only one.  There is some relief in knowing you aren't the only one going through a withdrawal symptom.

I am going to have my pupils dilated this afternoon and checked for peace of mind.

I find it is much worse when I am at work in front of the computer - my office has fluorescent lights.  It is much better when I work from home or am away from the computer.

 

Stumps me why it started a few weeks off Clonazepam but then again, nothing cease to amaze me with benzo withdrawal.

 

Thank you for reply :)

Link to comment
Share on other sites

My sore eyes and blurred vision is getting worse!

I’ve had my pupils dilated and checked - all good.

 

It comes and goes but tonight feel like there is Vaseline in my eye! It’s so uncomfortable I can’t even sleep.

 

Help!

Link to comment
Share on other sites

I'm glad you got checked out and that fact that it comes and goes pretty much solidifies the fact this is withdrawal related.  I understand how scary this is though, our vision is priceless.

 

 

Link to comment
Share on other sites

Both my wife and I experience visual "floaters".  Its like little whispy colorless gnat looking things.  I say colorless but they're actually the same "color" that one would see when rubbing their eye.  That sort of ephemeral rainbow looking color.  I don't think its harmful.  The eyes talk to the brain to tell it what they see, so I suppose it would seem visual but I don't think it's visual, my sense is its just part of the brain rebalancing itself.  My wife stopped taking anti-depressants and she has the same experience.  My mom works for an optometrist who has told me that I have better than 20/20 vision.  So you are in good company.  It will go away. 
Link to comment
Share on other sites

×
×
  • Create New...